Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Irregular periods, heavy bleeding, sharp pain. What is wrong?

hello my name is becca, im 13 and my period is irregular. i have had my period for a month and its been vary heavy . there is a sharp pain, my mother knows about it. whats wrong? thank you for your time, becca
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
hi becca,
in early years after menarche in few girls menstrual irregularity can be seen, your condition is called
puberty menorrhagea,
it mostly occurs due to hormonal fluctuation which can usually settle down with progression of age,
at present you better consult gynecologist and undergo general examination to rule out other cases of heavy bleeding like thyroid abnormalities,
then with her advice you can go for oral hormonal pills either low dose combined or progesterone only pills which will cure the present problem by suppressing natural hormones and leading to withdrawal bleeding.
take care.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor